# SDR SWAA2022012666928

- Difficulty date: June 18, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 27,523 hours, 16,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER THRESHOLD CRACKED / REPAIRED BY VENDOR AIRCRAFT DUCTING REPAIR INC ON 23JUN17 UNDER RO# 7530220-A8R. TO BE INSTALLED ON TASK CARD 753-140-00-02Y.
